American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14N15) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Konstanze Rietsch. Errata to ``Totally positive Toeplitz matrices and quantum cohomology of partial flag varieties''. J. Amer. Math. Soc. 21 (2008) 611-614. MR 2373362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Thomas Lam. Schubert polynomials for the affine Grassmannian. J. Amer. Math. Soc. 21 (2008) 259-281. MR 2350056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Allen Knutson, Terence Tao and Christopher Woodward. The honeycomb model of $GL_n({\mathbb C})$ tensor products II: Puzzles determine facets of the Littlewood-Richardson cone. J. Amer. Math. Soc. 17 (2004) 19-48. MR 2015329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Anders Skovsted Buch, Andrew Kresch and Harry Tamvakis. Gromov-Witten invariants on Grassmannians. J. Amer. Math. Soc. 16 (2003) 901-915. MR 1992829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Konstanze Rietsch. Totally positive Toeplitz matrices and quantum cohomology of partial flag varieties. J. Amer. Math. Soc. 16 (2003) 363-392. MR 1949164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1